# SDR RAIA960106

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Failed
- Location: Rt Engine
- Part time: 7,198 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

STL - FLT 7442 - RIGHT ENGINE FIRE WARNING ON RUNWAY BEFORE TAKEOFF, FLIGHT CREW FIRED FIRE BOTTLES AND EVACUATED AIRCRAFT.  MAINTENANCE INSPECTED ENGINE AND FOUND NO EVIDENCE OF FIRE, MAINTENANCE THEN REMOVED AND REPLACED ZONE 1 FIRE LOOP, OPERATONAL CHECK GOOD.  (X)
